# SDR CA091105001

- Difficulty date: November 4, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Obstructed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT LT ENG PWR LEVER COULD NOT BE RETRACTED. AN IN FLIGHT SHUTDOWN WAS CARRIED OUT.  ACFT LANDED AT DESTINATION WITHOUT FURTHER INCIDENT. SUBSEQUENT INVESTIGATION FOUND THE LT ENG UPPER CORE COWL STAY OUT OF PLACE AND INTERFERING WITH THE FCU. THE SPRING CLIP PIP PIN HOLES WERE FOUND TO BE WORN AND A LIGHT TAPPING ON THE COWL WAS ENOUGH TO CAUSE THE PIP PIN TO FALL OUT. THE LOCKING MECHANISM AT THE END OF THE STAY IS EASILY SECURED IMPROPERLY AND IT IS UNDETERMINED WHETHER THE PIP PIN WAS INSTALLED IN AN UPWARDS OR DOWNWARDS DIRECTION.
